# SDR AALA201705289015

- Difficulty date: May 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 73,860 hours, 10,485 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: C13039CA01
- Part serial: Q00173002251
- Condition: Failed
- Location: Nr 2
- Part time: 56,065 hours, 8,072 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

BOTH CREW FMC FAILED ON FINAL APPROACH AT 14,000 FEET. EMERGENCY DECLARED. ATC PROVIDED RADAR VECTORS FOR APPROACH AND LANDING. FLIGHT LANDED WITHOUT INCIDENT.  REPLACED FMGC 2.  AIRCRAFT WAS GROUNDED.
